# SDR YENA2019040520174

- Difficulty date: April 2, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 61,667 hours, 21,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3367
- Condition: Failed
- Location: 11wl
- Part time: 9,872 hours, 3,748 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2824,  1C AND 5C SEAT MOUNTED CLEAR LENS EMERGENCY LIGHTS INOP ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ); REPLACED EPSU FIN# 10EL PER AMM 33-51-38. PERFORMED EMER LIGHTS SYS TEST PER JETBLUE JOBCARD J3K-20-W. OPS CKS GOOD.
